Differentsial'nye Uravneniya
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Differ. Uravn.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


2003, Volume 39, Number 7  


Numerical methods
A Nonlinear Self-Adjoint Spectral Problem for Differential-Algebraic Equations
A. A. Abramov, K. Balla, V. I. Ul'yanova, L. F. Yukhno
867
A Class of Additive Methods for Nonlinear Multidimensional Problems of Mathematical Physics
V. N. Abrashin
879
A Decomposition Method for Variational Inequalities of the Second Kind with Strongly Inverse-Monotone Operators
I. B. Badriev, O. A. Zadvornov
888
On the Convergence Rate of the Finite-Difference Solution of a Nonlocal Boundary Value Problem for a Second-Order Elliptic Equation
G. K. Berikelashvili
896
The Paraxial Approximation to the Wave Equation in Curvilinear Coordinates for Numerical Simulation of Optical Beam Diffraction
V. M. Volkov, N. P. Matsuka
904
On the Stability of a Nonlocal Finite-Difference Boundary Value Problem
A. V. Gulin, V. A. Morozova
912
On the Computation of Approximate Solutions of Fredholm Integral Equations of the First Kind with the Use of Empirical Data
E. G. Zhilyakov
918
A Remark on the Theory of the Commutative Alternating Direction Method
A. N. Konovalov
923
Discrete Operators in Spaces of Fractional Quotients of Periodic Functions
I. K. Lifanov, L. N. Poltavskii
933
Semidiscrete Finite Element Schemes for Nonstationary Degenerating Equations
A. D. Lyashko
955
Monotone Difference Schemes for Nonlinear Parabolic Equations
P. P. Matus, I. V. Rybak
960
Efficient Two-Sided Methods for the Cauchy Problem in the Case of Large Integration Intervals
S. A. Nekrasov
969
Two-Sided Estimates of Eigenvalues of an Elliptic Operator
V. G. Prikazchikov
974
Numerical Solution of a Nonlinear One-Dimensional System of Differential Equations Describing the Motion of a Free Thin Film
L. I. Popova, G. F. Gromyko, S. S. Tabakova
982
A Symmetric Decomposition Scheme for a Schrödinger Problem
R. Čiegis
989
Solving Poisson's Equation on a Multiprocessor System in Problems of Incompressible Fluid Flow Simulation
I. A. Shirokov
993

Short Communications
On the Nonlocal Solvability of the Cauchy Problem for Quasilinear Normal First-Order Partial Differential Equations
S. V. Zhestkov, P. P. Zabreiko
1001
 
Contact us:
 Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021